[ skip to content ]

A Re-Examination of al-Mahdī's Letter to the Yemenites on the Genealogy of the Fatimid Caliphs

Hamdani, Abbas and De Blois, Francois (1983) 'A Re-Examination of al-Mahdī's Letter to the Yemenites on the Genealogy of the Fatimid Caliphs.' Journal of the Royal Asiatic Society of Great Britain and Ireland, 115 (2). pp. 173-207.

Full text not available from this repository.
Alternative Location: http://www.jstor.org/stable/25211533
Item Type: Articles
SOAS Departments & Centres: Faculty of Arts and Humanities > Department of the Study of Religions
Depositing User: Huei-Lan Liu
Date Deposited: 13 Jun 2011 14:22
URI: http://eprints.soas.ac.uk/id/eprint/11897

Repository staff only

View Item View Item